# SDR ABXA9701694

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 576985912
- Condition: Cracked
- Location: Ws 163.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND L/E XW 163.75 HAS A CRACK ON UPPER INTERCOSTAL EXTENDING FROM FASTENER HOLE TO THE END OF PART.  REPAIRED IAW DC-8 SRM 57-3-3.
